# SDR SIMA20130722007

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 24,394 hours, 24,394 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE FLOOR PROXIMITY WARNING EMERGENCY LIGHT 6 & 7 WOULD NOT ILLUMINATE.  ACFT REMOVED FROM SERVICE.   FOUND BROKEN WIRES.  R & R THE FLOOR PROXIMITY LIGHT IAW 33-50-12.  OPS CHECKED GOOD.   ACFT RETURNED TO SERVICE.
